# SDR M2L2005F00000

- Difficulty date: September 15, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N7520N
- Make and model: Cessna TU206G
- Aircraft serial: U20603663
- Engine: Cont TSIO520M
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 121160134
- Condition: Cracked
- Location: Mlg
- Part time: 9,965 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A RESULT OF HARD USE FOR MANY YEAR IN BACK COUNTRY.  THE CRACKS WERE FOUND AT A PHASE II INSPECTION.  THESE PARTS HAVE SERVED THEIR USEFUL LIFE AND SHOULD BE CHANGED WITH THIS MUCH TIME AND HARD USE. LANDING GEAR FITTINGS, LT AND RT, OB.  (NM11200403612) (K)
